# SDR RAIA2018121440001

- Difficulty date: December 4, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,817 hours, 25,258 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: 12037973007SD
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT POWER ACCESS DOOR IS CRACKED...   REOMEVED AND REPLACED EXTERNAL POWER DOOR
